# SDR CALA2013102292249

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,562 hours, 14,964 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED RECEIVING SHOCKS FROM SEVERAL AFT GALLEY CARTS P51,P52, P53, P61 & P62. CHECKED GALLEY COUNTER TO GROUND, TESTED GOOD.  CHECKED P51, P52, P53, P61 & P62, PIGTAILS FOR SHORTS TO COUNTER, FOUND NONE.  FOUND PIGTAIL P53 WITH BAD LOCKING COLLAR, APPLIED MEL PULLED & COLLARED N53.  SECURED P53 PIGTAIL.  R & R PIGTAIL & RESET BREAKER.
